Tuesday, August 1, 2017
New meds and suspected fallout from previous ones.
I recently had some blood work done, only to discover that my cholesterol had shot up over 50 points. Sigh . . I have never before had an issue. It is a known side effect of the aforementioned biologics. The MD who did the blood work asked me to follow up with my GP, which I have done, to see if she wants me to start Rx for yet another issue. The response was no, we will retest a few weeks before my Oct annual physical but in the meantime, I am to be on a portfolio diet. Much of it already mimics how I eat, just a further reduction in meat, increase in soy, increase in plant based protein (so beans twice a day-easy for me), reduction in dairy, reduction in eggs, having oatmeal daily for bfst. I can do this, hopefully the former drugs will get out of my system, which has been in a psoriatic arthritis flare for well over a week. I am now at day 3 of the new RX, and have a scheduled appointment with the rhumatologist this afternoon.